Alert archive / Tennessee / River Flood Advisories in 2021
River Flood Advisory 33, NWS Nashville, TN
NWS Nashville, TN issued this river flood advisory at Mar 18, 2021, 4:22 PM CDT for 4 counties in Tennessee. It was in force for 34 days.
The area
The outline as issued.
The facts
- Issued
- Mar 18, 2021, 4:22 PM CDT (21:22 UTC)
- Expired
- Apr 21, 2021, 9:27 AM CDT
- In force
- 34 days
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Decatur County, TN, Hardin County, TN, Perry County, TN, Wayne County, TN
The radar
The Nashville radar (KOHX), 159 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tennessee River at Clifton (CLNT1).
- Action stage
- 364 ft
- Minor stage
- 370 ft
- Moderate stage
- 376 ft
- Major stage
- 385 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
941 WGUS84 KOHX 182122 FLSOHX Flood Advisory National Weather Service Nashville TN 422 PM CDT Thu Mar 18 2021 ...The National Weather Service in Nashville has issued a Flood Advisory for the following rivers in Tennessee... Tennessee River At Clifton affecting Wayne, Perry, Hardin and Decatur Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Advisory means river or stream flows are elevated, or ponding of water in urban or other areas is occurring or is imminent. Stay tuned to further developments by listening to your local radio, television, or NOAA Weather Radio for further information. Additional information is available at www.weather.gov. TNC039-071-135-181-190930- /O.NEW.KOHX.FL.Y.0033.210318T2122Z-000000T0000Z/ /CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/ 422 PM CDT Thu Mar 18 2021 The National Weather Service in Nashville has issued a * Flood Advisory for the Tennessee River At Clifton. * From this afternoon until further notice. * There is no current observed data. * Action stage is 364.0 feet. * Flood stage is 370.0 feet. * Forecast...The river is expected to rise to a crest of 368.9 feet Monday evening. * Impact...At 369.0 feet, In Decatur County, water inundates Scenic Lane in the Russ Farm area, cutting off all access to riverfront homes in the area. && LAT...LON 3547 8805 3547 8787 3529 8787 3529 8805 $$ 07
16 follow-up statements
818 WGUS84 KOHX 190924 FLSOHX Flood Advisory National Weather Service Nashville TN 424 AM CDT Fri Mar 19 2021 ...The Flood Advisory continues for the following rivers in Tennessee... Tennessee River At Clifton affecting Wayne, Perry, Hardin and Decatur Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Advisory means river or stream flows are elevated, or ponding of water in urban or other areas is occurring or is imminent. Stay tuned to further developments by listening to your local radio, television, or NOAA Weather Radio for further information. Additional information is available at www.weather.gov. TNC039-071-135-181-192130- /O.CON.KOHX.FL.Y.0033.000000T0000Z-000000T0000Z/ /CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/ 424 AM CDT Fri Mar 19 2021 ...The Flood Advisory remains in effect... The Flood Advisory continues for the Tennessee River At Clifton. * Until further notice. * The river will continue to slowly rise over the next 48 hours. * Action stage is 364.0 feet. * Flood stage is 370.0 feet. * Forecast...The river is expected to rise to a crest of 368.9 feet Monday evening. * Impact...At 367.0 feet, In Wayne County, water inundates the boat launch areas and portions of access roads in the Beech Lake Campground on Beech Lake Road. * Impact...At 368.0 feet, In Perry County, water reaches the low lying portions of access roads in the Peters Landing area. && LAT...LON 3547 8805 3547 8787 3529 8787 3529 8805 $$ Whitehead
519 WGUS84 KOHX 192043 FLSOHX Flood Advisory National Weather Service Nashville TN 343 PM CDT Fri Mar 19 2021 ...The Flood Advisory continues for the following rivers in Tennessee... Tennessee River At Clifton affecting Wayne, Perry, Hardin and Decatur Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Advisory means river or stream flows are elevated, or ponding of water in urban or other areas is occurring or is imminent. Stay tuned to further developments by listening to your local radio, television, or NOAA Weather Radio for further information. Additional information is available at www.weather.gov. TNC039-071-135-181-200845- /O.CON.KOHX.FL.Y.0033.000000T0000Z-000000T0000Z/ /CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/ 343 PM CDT Fri Mar 19 2021 ...The Flood Advisory remains in effect... The Flood Advisory continues for the Tennessee River At Clifton. * Until further notice. * There is no current observed data. * Action stage is 364.0 feet. * Flood stage is 370.0 feet. * Forecast...The river is expected to rise to a crest of 369.0 feet Monday evening. * Impact...At 369.0 feet, In Decatur County, water inundates Scenic Lane in the Russ Farm area, cutting off all access to riverfront homes in the area. && LAT...LON 3547 8805 3547 8787 3529 8787 3529 8805 $$ 07
911 WGUS84 KOHX 200836 FLSOHX Flood Advisory National Weather Service Nashville TN 336 AM CDT Sat Mar 20 2021 ...The Flood Advisory continues for the following rivers in Tennessee... Tennessee River At Clifton affecting Wayne, Perry, Hardin and Decatur Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Advisory means river or stream flows are elevated, or ponding of water in urban or other areas is occurring or is imminent. Stay tuned to further developments by listening to your local radio, television, or NOAA Weather Radio for further information. Additional information is available at www.weather.gov. TNC039-071-135-181-202045- /O.CON.KOHX.FL.Y.0033.000000T0000Z-000000T0000Z/ /CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/ 336 AM CDT Sat Mar 20 2021 ...The Flood Advisory remains in effect... The Flood Advisory continues for the Tennessee River At Clifton. * Until further notice. * There is no current observed data. * Action stage is 364.0 feet. * Flood stage is 370.0 feet. * Forecast...The river is expected to rise to a crest of 369.0 feet Monday evening. * Impact...At 366.0 feet, In Hardin County, water inundates low lying agricultural areas and access roads in the Cobb Farm area of Nance Bend, including Senator Cobb Road and Colonel Hardin Road. * Impact...At 367.0 feet, In Wayne County, water inundates the boat launch areas and portions of access roads in the Beech Lake Campground on Beech Lake Road. && LAT...LON 3547 8805 3547 8787 3529 8787 3529 8805 $$ Whitehead
433 WGUS84 KOHX 201954 FLSOHX Flood Advisory National Weather Service Nashville TN 254 PM CDT Sat Mar 20 2021 ...The Flood Advisory continues for the following rivers in Tennessee... Tennessee River At Clifton affecting Wayne, Perry, Hardin and Decatur Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Advisory means river or stream flows are elevated, or ponding of water in urban or other areas is occurring or is imminent. Stay tuned to further developments by listening to your local radio, television, or NOAA Weather Radio for further information. Additional information is available at www.weather.gov. TNC039-071-135-181-210800- /O.CON.KOHX.FL.Y.0033.000000T0000Z-000000T0000Z/ /CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/ 254 PM CDT Sat Mar 20 2021 ...The Flood Advisory remains in effect... The Flood Advisory continues for the Tennessee River At Clifton. * Until further notice. * There is no current observed data. * Action stage is 364.0 feet. * Flood stage is 370.0 feet. * Forecast...The river is expected to rise to a crest of 368.2 feet early Monday afternoon. * Impact...At 368.0 feet, In Perry County, water reaches the low lying portions of access roads in the Peters Landing area. && LAT...LON 3547 8805 3547 8787 3529 8787 3529 8805 $$ 07
152 WGUS84 KOHX 201959 FLSOHX Flood Advisory National Weather Service Nashville TN 259 PM CDT Sat Mar 20 2021 ...The Flood Advisory continues for the following rivers in Tennessee... Tennessee River At Clifton affecting Wayne, Perry, Hardin and Decatur Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Advisory means river or stream flows are elevated, or ponding of water in urban or other areas is occurring or is imminent. Stay tuned to further developments by listening to your local radio, television, or NOAA Weather Radio for further information. Additional information is available at www.weather.gov. TNC039-071-135-181-210800- /O.EXT.KOHX.FL.Y.0033.000000T0000Z-210322T2022Z/ /CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/ 259 PM CDT Sat Mar 20 2021 ...The Flood Advisory is now in effect until Monday afternoon... The Flood Advisory continues for the Tennessee River At Clifton. * Until Monday afternoon. * There is no current observed data. * Action stage is 364.0 feet. * Flood stage is 370.0 feet. * Forecast...The river is expected to rise to a crest of 368.2 feet early Monday afternoon. * Impact...At 368.0 feet, In Perry County, water reaches the low lying portions of access roads in the Peters Landing area. && LAT...LON 3547 8805 3547 8787 3529 8787 3529 8805 $$ 07
463 WGUS84 KOHX 210745 FLSOHX Flood Advisory National Weather Service Nashville TN 245 AM CDT Sun Mar 21 2021 ...The Flood Advisory is extended for the following rivers in Tennessee... Tennessee River At Clifton affecting Wayne, Perry, Hardin and Decatur Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Advisory means river or stream flows are elevated, or ponding of water in urban or other areas is occurring or is imminent. Stay tuned to further developments by listening to your local radio, television, or NOAA Weather Radio for further information. Additional information is available at www.weather.gov. TNC039-071-135-181-211945- /O.EXT.KOHX.FL.Y.0033.000000T0000Z-000000T0000Z/ /CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/ 245 AM CDT Sun Mar 21 2021 ...The Flood Advisory is now in effect until further notice... The Flood Advisory continues for the Tennessee River At Clifton. * Until further notice. * There is no current observed data. * Action stage is 364.0 feet. * Flood stage is 370.0 feet. * Forecast...The river is expected to rise. * Impact...At 368.0 feet, In Perry County, water reaches the low lying portions of access roads in the Peters Landing area. && LAT...LON 3547 8805 3547 8787 3529 8787 3529 8805 $$ Whitehead
852 WGUS84 KOHX 211919 FLSOHX Flood Advisory National Weather Service Nashville TN 219 PM CDT Sun Mar 21 2021 ...The Flood Advisory continues for the following rivers in Tennessee... Tennessee River At Clifton affecting Wayne, Perry, Hardin and Decatur Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Advisory means river or stream flows are elevated, or ponding of water in urban or other areas is occurring or is imminent. Additional information is available at www.weather.gov. TNC039-071-135-181-220730- /O.CON.KOHX.FL.Y.0033.000000T0000Z-000000T0000Z/ /CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/ 219 PM CDT Sun Mar 21 2021 ...The Flood Advisory remains in effect... The Flood Advisory continues for the Tennessee River At Clifton. * Until further notice. * There is no current observed data. * Action stage is 364.0 feet. * Flood stage is 370.0 feet. * Forecast...The river is expected to rise to a crest of 367.5 feet early Tuesday afternoon. * Impact...At 367.0 feet, In Wayne County, water inundates the boat launch areas and portions of access roads in the Beech Lake Campground on Beech Lake Road. && LAT...LON 3547 8805 3547 8787 3529 8787 3529 8805 $$ Rose
777 WGUS84 KOHX 212044 FLSOHX Flood Advisory National Weather Service Nashville TN 344 PM CDT Sun Mar 21 2021 ...The Flood Advisory continues for the following rivers in Tennessee... Tennessee River At Clifton affecting Wayne, Perry, Hardin and Decatur Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned to further developments by listening to your local radio, television, or NOAA Weather Radio for further information. A Flood Advisory means river or stream flows are elevated, or ponding of water in urban or other areas is occurring or is imminent. Additional information is available at www.weather.gov. TNC039-071-135-181-232045- /O.CON.KOHX.FL.Y.0033.000000T0000Z-000000T0000Z/ /CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/ 344 PM CDT Sun Mar 21 2021 ...The Flood Advisory remains in effect... The Flood Advisory continues for the Tennessee River At Clifton. * Until further notice. * There is no current observed data. * Action stage is 364.0 feet. * Flood stage is 370.0 feet. * Forecast...The river is expected to rise to a crest of 367.5 feet early Tuesday afternoon. * Impact...At 367.0 feet, In Wayne County, water inundates the boat launch areas and portions of access roads in the Beech Lake Campground on Beech Lake Road. && LAT...LON 3547 8805 3547 8787 3529 8787 3529 8805 $$ 07
054 WGUS84 KOHX 231957 FLSOHX Flood Advisory National Weather Service Nashville TN 257 PM CDT Tue Mar 23 2021 ...The Flood Advisory continues for the following rivers in Tennessee... Tennessee River At Clifton affecting Wayne, Perry, Hardin and Decatur Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Advisory means river or stream flows are elevated, or ponding of water in urban or other areas is occurring or is imminent. Stay tuned to further developments by listening to your local radio, television, or NOAA Weather Radio for further information. Additional information is available at www.weather.gov. TNC039-071-135-181-252000- /O.CON.KOHX.FL.Y.0033.000000T0000Z-000000T0000Z/ /CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/ 257 PM CDT Tue Mar 23 2021 ...The Flood Advisory remains in effect... The Flood Advisory continues for the Tennessee River At Clifton. * Until further notice. * There is no current observed data. * Action stage is 364.0 feet. * Flood stage is 370.0 feet. * Forecast...The river is expected to fall to 365.0 feet early Sunday afternoon. * Impact...At 366.0 feet, In Hardin County, water inundates low lying agricultural areas and access roads in the Cobb Farm area of Nance Bend, including Senator Cobb Road and Colonel Hardin Road. && LAT...LON 3547 8805 3547 8787 3529 8787 3529 8805 $$ FB
613 WGUS84 KOHX 251924 FLSOHX Flood Advisory National Weather Service Nashville TN 224 PM CDT Thu Mar 25 2021 ...The Flood Advisory continues for the following rivers in Tennessee... Tennessee River At Clifton affecting Wayne, Perry, Hardin and Decatur Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Advisory means river or stream flows are elevated, or ponding of water in urban or other areas is occurring or is imminent. Stay tuned to further developments by listening to your local radio, television, or NOAA Weather Radio for further information. Additional information is available at www.weather.gov. TNC039-071-135-181-261930- /O.CON.KOHX.FL.Y.0033.000000T0000Z-000000T0000Z/ /CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/ 224 PM CDT Thu Mar 25 2021 ...The Flood Advisory remains in effect... The Flood Advisory continues for the Tennessee River At Clifton. * Until further notice. * There is no current observed data. * Action stage is 364.0 feet. * Flood stage is 370.0 feet. * Forecast...The river is expected to fall to 364.5 feet Friday afternoon. * Impact...At 365.0 feet, In Decatur County, low lying areas of the Riverstone Marina become inundated. && LAT...LON 3547 8805 3547 8787 3529 8787 3529 8805 $$ 07
442 WGUS84 KOHX 261936 FLSOHX Flood Advisory National Weather Service Nashville TN 236 PM CDT Fri Mar 26 2021 ...The Flood Advisory continues for the following rivers in Tennessee... Tennessee River At Clifton affecting Wayne, Perry, Hardin and Decatur Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. A Flood Advisory means river or stream flows are elevated, or ponding of water in urban or other areas is occurring or is imminent. Additional information is available at www.weather.gov. TNC039-071-135-181-271800- /O.CON.KOHX.FL.Y.0033.000000T0000Z-000000T0000Z/ /CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/ 236 PM CDT Fri Mar 26 2021 ...The Flood Advisory remains in effect... The Flood Advisory continues for the Tennessee River At Clifton. * Until further notice. * There is no current observed data. * Action stage is 364.0 feet. * Flood stage is 370.0 feet. * Forecast...The river is expected to rise to a crest of 368.3 feet early Wednesday morning. * Impact...At 368.0 feet, In Perry County, water reaches the low lying portions of access roads in the Peters Landing area. && LAT...LON 3547 8805 3547 8787 3529 8787 3529 8805 $$ LaRosa
169 WGUS84 KOHX 280517 FLSOHX Flood Advisory National Weather Service Nashville TN 1217 AM CDT Sun Mar 28 2021 ...The Flood Advisory continues for the following rivers in Tennessee... Tennessee River At Clifton affecting Wayne, Perry, Hardin and Decatur Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Advisory means river or stream flows are elevated, or ponding of water in urban or other areas is occurring or is imminent. Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Additional information is available at www.weather.gov. TNC039-071-135-181-282330- /O.CON.KOHX.FL.Y.0033.000000T0000Z-000000T0000Z/ /CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/ 1217 AM CDT Sun Mar 28 2021 ...The Flood Advisory remains in effect... The Flood Advisory continues for the Tennessee River At Clifton. * Until further notice. * There is no current observed data. * Action stage is 364.0 feet. * Flood stage is 370.0 feet. * Forecast...The river is expected to rise above flood stage Tuesday morning to a crest of 370.6 feet early Wednesday afternoon. It will then fall below flood stage late Thursday morning. * Impact...At 370.0 feet, In Decatur County, the boat launch and parking lot areas of Riverstone Marina are flooded. In Wayne County, water begins to flood portions of Beechview Drive and the Beech Lake Campground on Beech Lake Road. In Perry County, access roads in the Peters Landing area including Peters Landing Road begin to flood. In Hardin County, in the Cobb Farm area of Nance Bend and low lying portions of Senator Cobb Road and Colonel James Hardin Drive begin to flood and access may be limited. && LAT...LON 3547 8805 3547 8787 3529 8787 3529 8805 $$ LaRosa
521 WGUS84 KOHX 281656 FLSOHX Flood Advisory National Weather Service Nashville TN 1156 AM CDT Sun Mar 28 2021 ...The Flood Advisory continues for the following rivers in Tennessee... Tennessee River At Clifton affecting Wayne, Perry, Hardin and Decatur Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Advisory means river or stream flows are elevated, or ponding of water in urban or other areas is occurring or is imminent. Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Additional information is available at www.weather.gov. TNC039-071-135-181-291700- /O.CON.KOHX.FL.Y.0033.000000T0000Z-000000T0000Z/ /CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/ 1156 AM CDT Sun Mar 28 2021 ...The Flood Advisory remains in effect... The Flood Advisory continues for the Tennessee River At Clifton. * Until further notice. * There is no current observed data. * Action stage is 364.0 feet. * Flood stage is 370.0 feet. * Forecast...The river is expected to rise above flood stage Tuesday morning to a crest of 370.6 feet early Wednesday afternoon. It will then fall below flood stage late Thursday morning. * Impact...At 370.0 feet, In Decatur County, the boat launch and parking lot areas of Riverstone Marina are flooded. In Wayne County, water begins to flood portions of Beechview Drive and the Beech Lake Campground on Beech Lake Road. In Perry County, access roads in the Peters Landing area including Peters Landing Road begin to flood. In Hardin County, in the Cobb Farm area of Nance Bend and low lying portions of Senator Cobb Road and Colonel James Hardin Drive begin to flood and access may be limited. && LAT...LON 3547 8805 3547 8787 3529 8787 3529 8805 $$ 07
700 WGUS84 KOHX 291553 FLSOHX Flood Advisory National Weather Service Nashville TN 1053 AM CDT Mon Mar 29 2021 ...The Flood Advisory continues for the following rivers in Tennessee... Tennessee River At Clifton affecting Wayne, Perry, Hardin and Decatur Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Advisory means river or stream flows are elevated, or ponding of water in urban or other areas is occurring or is imminent. Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Additional information is available at www.weather.gov. TNC039-071-135-181-311600- /O.CON.KOHX.FL.Y.0033.000000T0000Z-000000T0000Z/ /CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/ 1053 AM CDT Mon Mar 29 2021 ...The Flood Advisory remains in effect... The Flood Advisory continues for the Tennessee River At Clifton. * Until further notice. * There is no current observed data. * Action stage is 364.0 feet. * Flood stage is 370.0 feet. * Forecast...The river is expected to rise to a crest of 372.1 feet early Thursday morning. * Impact...At 373.0 feet, In Decatur county, water inundates the heli-pad in the Rivers Edge Landing subdivision. && LAT...LON 3547 8805 3547 8787 3529 8787 3529 8805 $$ 07
129 WGUS84 KOHX 311427 FLSOHX Flood Advisory National Weather Service Nashville TN 927 AM CDT Wed Mar 31 2021 ...The Flood Advisory continues for the following rivers in Tennessee... Tennessee River At Clifton affecting Wayne, Perry, Hardin and Decatur Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. Caution is urged when walking near riverbanks. A Flood Advisory means river or stream flows are elevated, or ponding of water in urban or other areas is occurring or is imminent. Additional information is available at www.weather.gov. TNC039-071-135-181-010830- /O.CON.KOHX.FL.Y.0033.000000T0000Z-000000T0000Z/ /CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/ 927 AM CDT Wed Mar 31 2021 ...The Flood Advisory remains in effect... The Flood Advisory continues for the Tennessee River At Clifton. * Until further notice. * There is no current observed data. * Action stage is 364.0 feet. * Flood stage is 370.0 feet. * Forecast...The river is expected to rise to a crest of 372.4 feet Friday evening. * Impact...At 373.0 feet, In Decatur county, water inundates the heli-pad in the Rivers Edge Landing subdivision. && LAT...LON 3547 8805 3547 8787 3529 8787 3529 8805 $$ 27
794 WGUS84 KOHX 010040 FLSOHX Flood Advisory National Weather Service Nashville TN 740 PM CDT Wed Mar 31 2021 ...The Flood Advisory is replaced with a River Flood Warning for the following rivers in Tennessee... Tennessee River At Clifton affecting Wayne and Perry Counties. TNC135-181-010145- /O.CAN.KOHX.FL.Y.0033.000000T0000Z-210401T0040Z/ /CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/ 740 PM CDT Wed Mar 31 2021 ...The Flood Advisory for the Tennessee River At Clifton has been replaced... The Flood Advisory is replaced by a river flood warning for the Tennessee River At Clifton. * There is no current observed data. * Flood stage is 370.0 feet. * Forecast...The river is expected to rise to a crest of 373.4 feet early Sunday morning. && LAT...LON 3547 8805 3547 8787 3529 8787 3529 8805 $$ Barnwell
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Mar 18, 2:59 PM CDT, 1 hour 23 minutes earlier.
Area forecast discussion, Mar 18, 2:59 PM CDT, 1 hour 23 minutes before
Area Forecast Discussion National Weather Service Nashville TN 259 PM CDT Thu Mar 18 2021 .DISCUSSION... Used consensus blended model solution through next Thursday afternoon per good model initialization and expected weather pattern evolution through forecast period. Broke out an afternoon zone grouping to mention scattered to numerous light showers through remainder of afternoon hours. Upper level low should move from northwest to southeast across mid state region tonight. Isolated to scattered showers look to be possible. Overnight lows tonight will range from upper 30s north to lower 40s south. On Friday, still looks like mid state will be on backside of upper low, and strong northerly flow will keep temps cool with highs only in low 50s for most under drier conditions. Still also looks like that over this weekend will see an increase in temperatures as upper ridging works its way over the region. But, before that, the cold air advection pattern behind the upper trough will bring lows into generally mid to upper 30s, around freezing Cumberland Plateau Region both Saturday and Sunday mornings. High temps will be on the rise to more seasonal normal values in low 60s Saturday and into mid 60s Sunday with continued dry conditions. Warming trend will continue to start the work week with highs Monday into the upper 60s. Next chance for rainfall will move in as Tuesday progresses with a Plains upper level trough which continues to be further south over past model runs. Models also want to keep an active pattern through much of next week, with additional shortwaves bringing chances for showers and even some thunderstorms Wednesday through Thursday afternoon. Agreement between the models is a little better than the morning consensus model run solutions, so continuing to not but too much emphosize on any particular solution, but it does look like an active pattern should continue as next weekend approaches. && .AVIATION... 12Z TAF DISCUSSION. Showers will continue off an on for CSV this morning. Other sites will see vicinity showers later today. Cigs will fall in and out of IFR heights today and then likely stay low overnight tonight. Winds will be gusty around 10 to 15 knots out of the southwest throughout the taf period. && .PRELIMINARY POINT TEMPS/POPS... Nashville 41 53 35 63 37 / 40 10 0 0 0 Clarksville 38 52 32 61 36 / 40 10 0 0 0 Crossville 39 48 31 58 34 / 60 10 10 0 0 Columbia 41 52 35 62 37 / 40 10 0 0 0 Lawrenceburg 41 51 36 61 37 / 40 10 10 0 0 Waverly 38 53 34 62 37 / 40 10 0 0 0 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......JB Wright AVIATION........Adcock
Hazardous weather outlook, Mar 18, 5:21 AM CDT, 11 hours 1 minute before
Hazardous Weather Outlook National Weather Service Nashville TN 521 AM CDT Thu Mar 18 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-191030- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 521 AM CDT Thu Mar 18 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. 06
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 9:07 PM CDT | Areal Flood Advisory | OHX | Bedford, Giles, Lawrence, Lewis, Marshall, Maury and 1 more | 3 hr |
| Mar 17, 9:54 PM CDT | Special Weather Statement | OHX | Marshall | 36 min |
| Mar 18, 5:00 AM CDT | River Flood Advisory | OHX | Bedford | 4 hr |
| Mar 18, 5:02 AM CDT | River Flood Advisory | OHX | Giles | 28 hr |
| Mar 18, 7:17 AM CDT | River Flood Advisory | OHX | Lawrence | 7 hr |
| Mar 18, 8:23 AM CDT | River Flood Advisory | OHX | Grundy | 6 hr |
Nearby
River Flood Advisories in Tennessee, 2021Every river flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.